# SDR C2XA08RI090

- Difficulty date: June 16, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501543
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2528 - EWR - FLIGHT CREW REPORTED THAT MULTIPLE PASSENGERS COMPLAINED OF ELECTRICAL SMOKE SMELL IN CABIN BY ROW 15.  EWR MAINTENANCE REMOVED AND REPLACED SEAT 15 A CEILING LIGHT ASSY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
